# SDR SWAA2024061897820

- Difficulty date: June 3, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER CABIN FLOOR PANEL 221AF; SURFACE DELAMINATED.<[01] RECEIVED PANEL 221AF; PART #: 141A5810-728; PANEL WILL BE CLOSED ON TASK [TTG8Q00T3487];[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
